University of Surrey

Test tubes in the lab Research in the ATI Dance Research

The Cahn-Hilliard Equation with Logarithmic Potentials

Cherfils, L, Miranville, A and Zelik, S (2011) The Cahn-Hilliard Equation with Logarithmic Potentials Milan Journal of Mathematics, 79 (2). pp. 561-596.

[img] Text
zelik-mir-chef-MilanJMath2011.pdf - ["content_typename_UNSPECIFIED" not defined]
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (1MB)
[img] PDF (licence)
SRI_deposit_agreement.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (33kB)

Abstract

Our aim in this article is to discuss recent issues related with the Cahn- Hilliard equation in phase separation with the thermodynamically relevant logarithmic potentials; in particular, we are interested in the well-posedness and the study of the asymptotic behavior of the solutions (and, more precisely, the existence of finite-dimensional attractors). We first consider the usual Neumann boundary conditions and then dynamic boundary conditions which account for the interactions with the walls in confined systems and have recently been proposed by physicists. We also present, in the case of dynamic boundary conditions, some numerical results.

Item Type: Article
Authors :
AuthorsEmailORCID
Cherfils, LUNSPECIFIEDUNSPECIFIED
Miranville, AUNSPECIFIEDUNSPECIFIED
Zelik, SUNSPECIFIEDUNSPECIFIED
Date : 2011
Identification Number : https://doi.org/10.1007/s00032-011-0165-4
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 10:51
Last Modified : 28 Mar 2017 10:51
URI: http://epubs.surrey.ac.uk/id/eprint/806852

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800